International Journal of Electrical, Electronics and Data Communication (IJEEDC)
eISSN:2320-2084 , pISSN:2321-2950
current issue
Volume-8,Issue-7  ( Jul, 2020 )
  1. Volume-8,Issue-6  ( Jun, 2020 )
  2. Volume-8,Issue-5  ( May, 2020 )
  3. Volume-8,Issue-4  ( Apr, 2020 )

Statistics report
Sep. 2020
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 91
Paper Published : 1444
No. of Authors : 3905
  Journal Paper

Paper Title
Topological 1-Soliton Solutions to Fractional Modified Equal Width Equation and Fractional Klein-Gordon Equation

Topological 1-soliton solutions to various conformable fractional PDEs in both one and more dimensions are constructed by using simple hyperbolic function ansatz. Suitable traveling wave transformation reduces the fractional partial differential equations to ordinary ones. The next step of the procedure is to determine the power of the ansatz by substituting the it into the ordinary differential equation. Once the power is determined, if possible, the power determined form of the ansatz is substituted into the ordinary differential equation. Rearranging the resultant equation with respect to the powers of the ansatz and assuming the coefficients are zero leads an algebraic system of equations. The solution of this system gives the relation between the parameters used in the ansatz. Keywords - Conformable derivative, fractional modified EW equation, fractional Klein-Gordon equation, topological 1- soliton solution

Author - Gokhan Koyunlu, Galadima Ahmad , Jafar Sanusi Liman, Hassan Umar Muazu

| PDF |
Viewed - 56
| Published on 2018-12-29
IRAJ Other Journals
IJEEDC updates
Volume-8,Issue-1(Jan,2020) Want to join us ? CLick here
The Conference World



Technical Editor, IJEEDC
Department of Journal and Publication
Plot no. 30, Dharma Vihar,
Khandagiri, Bhubaneswar, Odisha, India, 751030
Mob/Whatsapp: +91-9040435740